Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 65, NWS Jackson, KY

May 19, 2005Pulaski County, Rockcastle County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at May 19, 2005, 11:07 PM EDT for Pulaski County, Rockcastle County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2005, 11:07 PM EDT (03:07 UTC)
Expired
May 19, 2005, 11:36 PM EDT
In force
29 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

Counties Pulaski County, KY, Rockcastle County, KY

The radar

The Jackson,KY radar (KJKL), 100 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 4:55 PM EDTSevere Thunderstorm WatchSPC7 hr
May 19, 10:05 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2005-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2005-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1504 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 200307
SVRJKL
KYC199-203-200330-
/O.NEW.KJKL.SV.W.0065.050520T0307Z-050520T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1107 PM EDT THU MAY 19 2005

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY
  PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 1130 PM EDT

* AT 1101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LEVEL GREEN...OR ABOUT 8 MILES SOUTHWEST OF MOUNT VERNON...AND
  MOVING SOUTHEAST AT 45 MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...EXPECT DAMAGING
WINDS...LARGE HAIL...AND DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM
WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LOCAL LAW ENFORCEMENT AGENCY.

SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM FRIDAY MORNING.

LAT...LON 3710 8446 3721 8451 3737 8440 3730 8424
      3726 8423 3727 8422 3729 8421 3729 8421
      3713 8431 3710 8430 3706 8434

$$

GEOGERIAN
2 follow-up statements
000 
WWUS53 KJKL 200320
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1120 PM EDT THU MAY 19 2005

KYC199-203-200330-
/O.CON.KJKL.SV.W.0065.000000T0000Z-050520T0330Z/
ROCKCASTLE KY-PULASKI KY-
1120 PM EDT THU MAY 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM EDT FOR 
PULASKI AND ROCKCASTLE COUNTIES...

AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BILLOWS...OR ABOUT 10 MILES WEST OF LONDON...MOVING SOUTHEAST AT 45
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLOSS...PONGO...CEDARVILLE...BENT AND LUNER.

LAT...LON 3710 8446 3721 8451 3737 8440 3730 8424
      3726 8423 3727 8422 3729 8421 3729 8421
      3713 8431 3710 8430 3706 8434

$$

PELTON
000 
WWUS53 KJKL 200336
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1136 PM EDT THU MAY 19 2005

KYC199-203-200346-
/O.EXP.KJKL.SV.W.0065.000000T0000Z-050520T0330Z/
ROCKCASTLE KY-PULASKI KY-
1136 PM EDT THU MAY 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR PULASKI AND ROCKCASTLE 
COUNTIES EXPIRED AT 1130 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND ASK THAT THEY 
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3710 8446 3721 8451 3737 8440 3730 8424
      3726 8423 3727 8422 3729 8421 3729 8421
      3713 8431 3710 8430 3706 8434

$$

PELTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 10:50 PM EDT, 17 minutes earlier.

Area forecast discussion, May 19, 10:50 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
1050 PM EDT THU MAY 19 2005

.DISCUSSION...

ANOTHER QUICK UPDATE FOR NEW SEVERE THUNDERSTORM WATCH...AND TO
INCREASE POPS.

ZONES ALREADY OUT. AFM...PFM OUT SOON.

&&

.PREV DISCUSSION...

604 PM EDT THU MAY 19 2005

QUICK UPDATE TO ZONES FOR SEVERE THUNDERSTORM WATCH. UPDATED ZONES
HAVE ALREADY BEEN SENT.

410 PM EDT THU MAY 19 2005

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
SURFACE LOW OVER IL WITH A WARM FRONTAL BOUNDARY STRETCHING ESE
ACROSS NORTHER PORTION OF JKL FA. SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED IN VCTY OF THE WARM FRONT...AS WELL AS IN THE WARM SECTOR
ACROSS MOST OF KY. NAM/GFS IN FAIRLY GOOD AGREEMENT WITH MOVING THIS
SURFACE LOW SLOWLY TO THE ESE. IT SHOULD CROSS THE JKL AREA DURING
THE DAY ON FRIDAY. UNTIL THAT TIME...SHOWERS AND THUNDERSTORMS WILL
BE IN THE FCST. MID-LEVEL S/W WILL MOVE ACROSS THE REGION THIS
EVENING...WITH ANOTHER FOLLOWING EARLY FRIDAY. BDRY LAYER FORCING IS
RATHER WEAK IN THE WARM SECTOR...BUT ANY FORCING WILL ALLOW
CONVECTION TO TRIGGER IN MODERATELY UNSTABLE AIRMASS. SCATTERED
SEVERE WILL BE POSSIBLE INTO THE EVENING HOURS.

SURFACE SYSTEM SHOULD MOVE SOUTH OF THE AREA BY LATE FRIDAY. CHANCE
OF SHOWERS SHOULD DIMINISH AS THE DAY PROGRESSES...ALTHOUGH MO CLOUDY
CONDITIONS WILL REMAIN. SKIES SHOULD BEGIN TO CLEAR OUT LATER FRIDAY.
HIGH PRESSURE SHOULD BUILD IN ON SATURDAY.

LONG TERM (SUNDAY THROUGH THURSDAY)...
FOLLOWING PASSAGE OF GTLAKES SHORTWAVE MONDAY...NW UPR FLOW
CONTINUES AND SHRA LINGERS IN COLDER AIRMASS. TEMPS WELL BELOW
NORMAL FOR MON INTO EARLY TUES..BEFORE WEAK RIDGING ALLOWS TEMPS TO
MODERATE SOME. GFS LR SIMILAR TO ECMWF BEYOND 00Z TUE...WTH DRY
CONDITIONS FROM TUE NIGHT THROUGH END OF FCST PERIOD. MORE ZONAL
PATTERN MOVES IN BY VERY LATE IN PERIOD...WTH POSSIBILITY OF PRECIP
TOWARD VERY END OF PERIOD...AS ANOTHER GTLAKES S/WV PUSHES
THROUGH BEGINNING ON FRI.

1137 AM EDT THU MAY 19 2005

CLOUD COVER SHOULD CONTINUE TO INCREASE THROUGHOUT THE DAY. THE
LATEST RUC ANALYSIS CONTINUES TO SHOW MID-LEVEL S/W ENERGY WILL CROSS
THE FORECAST AREA LATER THIS AFTERNOON. BOUNDARY LAYER FORCING
OBSERVED TO BE VERY WEAK SOUTH OF THE WARM FRONTAL BDRY THAT IS
CURRENTLY POSITIONED ACROSS THE NORTHERN PART OF THE FA. BDRY LAYER
FORCING INCREASES SOMEWHAT AS THE AFTERNOON PROGRESSES...THUS KEEPING
THE INCREASED THREAT OF T-STORM POTENTIAL. HAVE MADE SLIGHT
ADJUSTMENTS TO TEMP AND DEW POINTS ACROSS THE REGION...OTHERWISE NO
CHANGES WARRANTED.

UPDATED ZONES ALREADY OUT.

536 AM EDT THU MAY 19 2005

LATEST IR SHOT SHOWS PATCHES OF MID AND HIGH CLOUDS PASSING OVER THE
AREA. 9Z SFC ANALYSIS SHOWS A WARM FRONT LAYING ACROSS THE CENTRAL
PORTIONS OF THE CWA. A COLD FRONT IS LOCATED ACROSS THE UPPER
MIDWEST AND THE SFC LOW IS IN MINNESOTA.

GFS AND NAM BOTH INITIALIZED WELL AND ARE IN BETTER AGREEMENT FOR
THE SHORT TERM. MAIN DIFFERENCES ARE IN THE STRENGTH AND TRACK OF
THE UPPER LOW. GFS HAS SOME FEEDBACK ISSUES...SO MOSTLY LEANED
TOWARDS THE NAM FOR THE NEAR TERM.

SLIGHTLY UNDERCUT POPS TODAY AS THE WARM FRONT LIFTS NORTH. THIS
WILL ALLOW AN INCREASE IN MOISTURE...AS SOUTHERLY FLOW RETURNS.
EXPECT ENOUGH SUNSHINE TODAY TO HELP DESTABILIZE THE ATMOSPHERE.
SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP...AS A FEW
SHORTWAVES MOVE ACROSS THE AREA. A MCS MOVING OUT OF ILLINOIS WILL
HELP PUSH THE FRONT SOUTHWARD TONIGHT...COMBINED WITH THE UPPER TROF
MOVING INTO THE AREA...LEFT CATEGORICAL POPS IN FOR TONIGHT.

SPC HAS PLACED THE COUNTIES NORTH OF HIGHWAY 80 IN A SLIGHT RISK FOR
DAY 1. HAIL AND DAMAGING WINDS ARE THE THREATS. LOOKING AT THE
SOUNDINGS...BEST CHANCE OF DAMAGING WINDS WOULD BE IN ANY BOW ECHOS
THAT DEVELOP. SEE SPC/S DAY 1 DISCUSSION FOR MORE DETAIL. WILL ALSO
MENTION THE THREAT OF SEVERE WEATHER IN THE HWO.

POPS WILL COME TO AN END FROM NORTH TO SOUTH ON FRIDAY..AS THE UPPER
TROF MOVES OUT THE AREA. TEMPERATURES WILL RETURN TO NEAR NORMAL
TOMORROW. DRY CONDITIONS RETURN FRIDAY NIGHT...AS HIGH PRESSURE
SETTLES INTO THE REGION. WITH LINGERING LOW LEVEL MOISTURE...LIGHT
WINDS AND DECREASING CLOUDS...ADDED PATCHY FOG TO THE FORECAST
FRIDAY NIGHT AND SATURDAY MORNING. DID NOT MAKE ANY CHANGES TO THE
EXTENDED.

PREVIOUS TEMPERATURE GRIDS WERE IN GREAT SHAPE. GENERALLY ONLY MADE
A FEW TWEAKS IN THE GRIDS. FOR TODAY...WITH BREAKS IN THE CLOUDS AND
THE ONSET OF PRECIP IN THE AFTERNOON LEANED TOWARDS THE WARMER FWC
AND MAV NUMBERS. MAV NUMBERS LOOKED FOR THE REST OF THE NEAR
TERM...SO GENERALLY STAYED CLOSE.

1001 PM EDT WED MAY 18 2005

NE HIGH PRESSURE CONTINUES TO STAVE OFF PLAINS LOW PRESSURE THIS
EVENING. DEWPOINTS HAVE REMAINED FROM THE MID 40S IN THE NE CWA TO
THE LOWER 50S IN THE W. DESPITE INCREASING HIGH CLOUDS...SOME OF THE
COOLER VALLEY LOCATIONS HAVE ALREADY DECOUPLED...PARTICULARLY IN THE
NE WHERE THE DRIER AIR IS. GIVEN CURRENT TRENDS...WILL INCLUDE A
SHELTERED RIDGE/VALLEY SPLIT IN THE ZONES AND PULL THE SMALL PRECIP
CHANCES OUT OF THE NORTHWEST AS ATMOSPHERE ISNT MOISTENING UP THAT
QUICKLY. UPDATE OUT SHORTLY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTROM WATCH UNTIL 3
AM FRIDAY MORNING FOR ENTIRE CWA

&&

RAY
Hazardous weather outlook, May 19, 5:44 AM EDT, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
544 AM EDT THU MAY 19 2005

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-201100-
BATH-BELL-BREATHITT-CLAY-ELLIOTT-ESTILL-FLEMING-FLOYD-HARLAN-JACKSON-
JOHNSON-KNOTT-KNOX-LAUREL-LEE-LESLIE-LETCHER-MAGOFFIN-MARTIN-
MCCREARY-MENIFEE-MONTGOMERY-MORGAN-OWSLEY-PERRY-PIKE-POWELL-PULASKI-
ROCKCASTLE-ROWAN-WAYNE-WHITLEY-WOLFE-
INCLUDING THE CITIES OF...BARBOURVILLE...BEATTYVILLE...BOONEVILLE...
CAMPTON...FLEMINGSBURG...FRENCHBURG...HARLAN...HAZARD...HINDMAN...
HYDEN...INEZ...IRVINE...JACKSON...LONDON...MANCHESTER...MCKEE...
MIDDLESBORO...MONTICELLO...MOREHEAD...MOUNT STERLING...
MOUNT VERNON...OWINGSVILLE...PAINTSVILLE...PIKEVILLE...PINEVILLE...
PRESTONSBURG...SALYERSVILLE...SANDY HOOK...SOMERSET...STANTON...
WEST LIBERTY...WHITESBURG...WHITLEY CITY AND WILLIAMSBURG
544 AM EDT THU MAY 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. THERE IS A
CHANCE THAT SOME OF THE THUNDERSTORMS MAY BE SEVERE. SPC HAS PLACED
AREAS NORTH OF HIGHWAY 80 IN A SLIGHT RISK AREA. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN THREATS. HPC HAS ALSO PLACED PORTIONS OF
EASTERN KENTUCKY IN A SLIGHT RISK FOR EXCESSIVE RAINFALL. SLOW MOVING
AND TRAINING THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND SOME ISOLATED
FLASH FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE INTO THE EARLY EVENING HOURS FRIDAY.
THUNDERSTORMS ARE ALSO POSSIBLE FROM SUNDAY NIGHT THROUGH MONDAY
NIGHT AND AGAIN FROM TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

JM

In the hours before

Local storm report, May 19, 5:49 PM EDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
549 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             SALT LICK               38.12N 83.62W
05/19/2005  0.75 INCH        BATH               KY   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED.

&&

ARICHEY
Local storm report, May 19, 7:42 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
742 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             PAINTSVILLE             37.82N 82.81W
05/19/2005  1.00 INCH        JOHNSON            KY   TRAINED SPOTTER

            DELAYED REPORT.

&&

HYSELL
Local storm report, May 19, 9:39 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
939 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     CLAY CITY               37.86N 83.93W
05/19/2005                   POWELL             KY   FIRE DEPT/RESCUE

            LARGE TREE LIMBS DOWN IN CLAY CITY.

&&

RAY
Local storm report, May 19, 10:13 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1013 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     ZAG                     37.99N 83.36W
05/19/2005  0 MPH            MORGAN             KY   TRAINED SPOTTER

            TRAINED STORM SPOTTER ESTIMATES THUNDERSTORM WINDS OF 60
            MPH.

0959 PM     HAIL             LANCER                  37.67N 82.74W
05/19/2005  0.75 INCH        FLOYD              KY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PENNY SIZE HAIL.

1002 PM     HAIL             ALLEN                   37.61N 82.73W
05/19/2005  0.75 INCH        FLOYD              KY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PENNY SIZE HAIL IN ALLEN.

1002 PM     HAIL             ALLEN                   37.61N 82.73W
05/19/2005  0.88 INCH        FLOYD              KY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKLE SIZE HAIL IN ALLEN AND
            THE HAIL BRIEFLY COVERED THE GROUND.

1002 PM     HAIL             2 NW ALLEN              37.63N 82.75W
05/19/2005  0.88 INCH        FLOYD              KY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKLE SIZE HAIL IN EMMA.

&&

RAY
Local storm report, May 19, 10:29 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1029 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     CAMPTON                 37.74N 83.55W
05/19/2005                   WOLFE              KY   LAW ENFORCEMENT

            HOUSE BLOWN DOWN AND PEOPLE TRAPPED ON CAMPBELLS RIDGE
            ROAD.

&&

RAY
Local storm report, May 19, 10:34 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
1034 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     ZAG                     37.99N 83.36W
05/19/2005  60 MPH           MORGAN             KY   TRAINED SPOTTER

            TRAINED STORM SPOTTER ESTIMATES THUNDERSTORM WINDS OF 60
            MPH.

&&

RAY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:21 PM EDTSevere Thunderstorm WarningJKLFleming24 min
May 19, 8:45 PM EDTSevere Thunderstorm WarningJKLFleming31 min
May 19, 9:03 PM EDTSevere Thunderstorm WarningJKLBath44 min
May 19, 9:08 PM EDTSevere Thunderstorm WarningJKLMontgomery40 min
May 19, 9:28 PM EDTSevere Thunderstorm WarningJKLEstill, Powell49 min
May 19, 9:51 PM EDTSevere Thunderstorm WarningJKLLee, Wolfe39 min
May 19, 9:54 PM EDTSevere Thunderstorm WarningJKLFloyd27 min
May 19, 9:57 PM EDTSevere Thunderstorm WarningJKLElliott, Morgan52 min
May 19, 10:09 PM EDTSevere Thunderstorm WarningJKLBreathitt, Owsley51 min
May 19, 10:19 PM EDTSevere Thunderstorm WarningJKLMagoffin41 min
May 19, 10:30 PM EDTSevere Thunderstorm WarningJKLWolfe30 min
May 19, 10:47 PM EDTSevere Thunderstorm WarningJKLFloyd46 min
May 19, 11:01 PM EDTSevere Thunderstorm WarningJKLJohnson28 min
May 19, 11:09 PM EDTSevere Thunderstorm WarningJKLMartin51 min
May 19, 11:38 PM EDTFlash Flood WarningJKLClay4 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.